# SDR 99ZZZX4641

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 03112
- Condition: Cracked
- Location: Cockpit
- Component: Stec
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONCERNED ABOUT THE QUALITY OF TRIM SWITCH.  THIS IS THE THIRD SWITCH TO HAVE BEEN INSTALLED IN SAME AIRCRAFT.
